MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC PEDIATRIC CRANIOTOME; MOTOR, DRILL, ELECTRIC

DEPUY SYNTHES PRODUCTS LLC PEDIATRIC CRANIOTOME; MOTOR, DRILL, ELECTRIC
Catalog Number CRANI-P-G1
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H10 additional narrative: investigation summary: the actual device was returned for evaluation.A visual and functional assessment was performed on the device.The following steps failed: visual assessment during the service evaluation the following failures were identified: visual : craniotome neuro-tip bent/damaged conclusion: ¿ failure reported is confirmed the assignable root cause was determined to be due to component failure from wear.
 
Event or Problem Description
It was reported that during service and repair pre-testing, it was discovered that the neuro-tip of the craniotome device was bent/damaged.This event did not occur during surgery.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2026.All available information has been disclosed.

Brand Name
PEDIATRIC CRANIOTOME
Common Device Name
MOTOR, DRILL, ELECTRIC
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
elba bello
4500 riverside drive
palm beach gardens, FL 33410
9083863534
MDR Report Key25426917
Report Number1045834-2026-00121
Device Sequence Number15946577
Product Code HBC
UDI-Device Identifier00845384016403
UDI-Public(01)00845384016403
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K133604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCRANI-P-G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown